Vol. 5, No. 8, 2011

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 9, 1967–2212
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The behavior of Hecke $L$-functions of real quadratic fields at $s=0$
1001–1026

Byungheup Jun and Jungyun Lee

The Picard group of a $K3$ surface and its reduction modulo $p$
1027–1040

Andreas-Stephan Elsenhans and Jörg Jahnel

Linear determinantal equations for all projective schemes
1041–1061

Jessica Sidman and Gregory G. Smith

Involutions, weights and $p$-local structure
1063–1068

Geoffrey R. Robinson

Parametrizing quartic algebras over an arbitrary base
1069–1094

Melanie Matchett Wood

Coleman maps and the $p$-adic regulator
1095–1131

Antonio Lei, David Loeffler and Sarah Livia Zerbes

Conjecture de Shafarevitch effective pour les revêtements cycliques
1133–1143

Robin de Jong and Gaël Rémond